| Catalog Number |
PCP040150150 |
| Medical Device Problem Codes |
Deflation Problem (1149); Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that there were deflation and inflation difficulties with the catheter pacific plus during a procedure involving the right superficial femoral artery.The balloon took longer than usual to deflate and was repositioned and re-inflated with some difficulty.The balloon was eventually fully deflated for removal after waiting for it to deflate on its own.The procedure was completed after the second deflation was completed.There were no health consequences or impact on the patient, and the device was safely removed.
Additional Manufacturer Narrative
Product analysis: a 20ml water filled syringe was used to flush the device and a steady stream of water was observed exiting the tip.A 0.018¿ guidewire from the lab was loaded and an indeflator was used to inflate the balloon but the balloon would not inflate.A visual inspection of the device found that the outer shaft was stretch proximal to the balloon bond.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.